Über die endlichen nilpotenten Gruppen.

L. Rédei; J. Szèp

Monatshefte für Mathematik (1951)

  • Volume: 55, page 200-205
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Rédei, L., and Szèp, J.. "Über die endlichen nilpotenten Gruppen.." Monatshefte für Mathematik 55 (1951): 200-205. <http://eudml.org/doc/176865>.

author = {Rédei, L., Szèp, J.},
journal = {Monatshefte für Mathematik},
keywords = {group theory},
pages = {200-205},
title = {Über die endlichen nilpotenten Gruppen.},
url = {http://eudml.org/doc/176865},
volume = {55},
year = {1951},

AU - Rédei, L.
AU - Szèp, J.
TI - Über die endlichen nilpotenten Gruppen.
JO - Monatshefte für Mathematik
PY - 1951
VL - 55
SP - 200
EP - 205
KW - group theory
UR - http://eudml.org/doc/176865
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.